# SDR SWIA200110482

- Difficulty date: December 25, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,511 hours, 44,867 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 320AS1
- Part serial: AJ142
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED AURAL WARNING ON TAKEOFF.  ABORTED TAKEOFF.  REMOVED AND REPLACED NR 1 AIRSPEED INDICATOR.  OPS CHECK GOOD IAW 34-12-01.
